Cycles in Graphs, Volume 27

1st Edition

Editors: B.R. Alspach C.D. Godsil
Hardcover ISBN: 9780444878038
eBook ISBN: 9780080872261
Imprint: North Holland
Published Date: 1st January 1985
Page Count: 466
72.95 + applicable tax
43.99 + applicable tax
54.95 + applicable tax
Unavailable
Compatible Not compatible
VitalSource PC, Mac, iPhone & iPad Amazon Kindle eReader
ePub & PDF Apple & PC desktop. Mobile devices (Apple & Android) Amazon Kindle eReader
Mobi Amazon Kindle eReader Anything else

Institutional Access


Table of Contents

A Survey of the Cycle Double Cover Conjecture (F. Jaeger). A Girth Requirement for the Double Cycle Cover Conjecture (L. Goddyn). Hamilton Cycles in Metacirculant Graphs with Prime Cardinality Blocks (B. Alspach, E. Durnberger and T.D. Parsons). Hamilton Paths in Cartesian Products of Directed Cycles. (S.J. Curran and D. Witte). Every Connected Cayley Graph of a Group with Prime Order Commutator Group has a Hamilton Cycle (E. Durnberger). Multiple-Ply Hamiltonian Graphs and Digraphs (K. Keating). On Hamilton Cycles in Cayley Graphs in Groups with Cyclic Commutator Subgroup (K. Keating and D. Witte). Hamilton Circuits in Cartesian Products with a Metacyclic Factor (G. Letzter). Vertex Transitive Graphs and Digraphs of Order pk (D. Marušič). Some Hamiltonian Cayley Graphs (D.L. Powers). On Hamilton Cycles in 3-Connected Cubic Maps (L. Bruce Richmond, R.W. Robinson and N.C. Wormwald). Non-Hamiltonian 3-Polytopes Whose Faces Are All Pentagons (P.J. Owens). Hamilton Circuits in Regular Tournaments (C. Thomassen). Circuits and Hamilton Circuits in Domination Orientable Tournaments (C.-Q. Zhang). First Occurrence of Hamilton Cycles in Random Graphs (M. Ajtai, J. Komlós and E. Szenerédi). The Pancyclicity of Halin Graphs and their Exterior Contractions (M. Skowrońska). Long Paths between Specified Vertices of a Block (J.A. Bondy and B. Jackson). Longest Cycles in 2-Connected Graphs of Independence Number &agr; (L. Fournier). A Note on Maximal Cycles in 2-Connected Graphs (R. Häggkvist and B. Jackson). A Note on Isomorphic Generalized Prisms (S.P. Mohanty and D. Rao). Uniformly n-Cyclic Graphs (D. Wagner). Cycles in 3-Connected Cubic Planar Graphs (D.A. Holton). A Lemma on Cycle Decompositions (R. Häggkvist). A Note on Hamilton Cycles (R. Häggkvist). A Counterexample to a Conjecture about Oriented Graphs (L. Goddyn). An Improvement of Jackson's Result on Hamilton Cycles in 2-Connected Regular Graphs (Z. Yongjin, L. Zhenong a

Description

This volume deals with a variety of problems involving cycles in graphs and circuits in digraphs. Leading researchers in this area present here 3 survey papers and 42 papers containing new results. There is also a collection of unsolved problems.


Details

No. of pages:
466
Language:
English
Copyright:
© North Holland 1985
Published:
Imprint:
North Holland
eBook ISBN:
9780080872261
Hardcover ISBN:
9780444878038

About the Editors

B.R. Alspach Editor

C.D. Godsil Editor